# SDR GTIA201401271138

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 30,483 hours, 14,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLES REQUIRE SERVICING.  L1 AND L2 DOOR ASSIST BOTTLES SERVICED IAW AMM.
